Global Journal of Theoretical and Applied Mathematics Sciences (GJTAMS)


Volume 2, Number 2 (2012)




Nil Contribution of Cosmic Strings to Bianchi Type-VI0 Cosmological Model

pp. 77-79

Authors: Vinod Mahurpawar and A.K. Ronghe


Total Edge Domination in Graphs

pp. 79-89

Authors: S. Velammal and S. Arumugam


On Total Domination Polynomial of Graphs

pp. 91-97

Authors: Ayyakutty Vijayan and Sreedharan Sanal Kumar


Concentration of Species in Two Species Oscillator using Homotophy Peturbation Method

pp. 99-108

Authors: S. Muthukumar and L. Rajendran


Theoretical Analysis of Concentration of Oxygen in Aerobic Granule-Based Reactors

pp. 109-120

Authors: C. Thanga Pandi and L. Rajendran


Some New Families of Skolem Geometric Mean Graphs

pp. 121-127

Authors: S. Somasundaram, S.S. Sandhya and P. Vidhyarani


On Suitable Codes Corresponding to M- Probability Distributions
pp. 129-135
Authors: Nidhi Sharma, P. Jha and C.L. Dewangan

Common Fixed Points of Single and Multivalued maps in Intuitionistic Fuzzy Metric Spaces

pp. 137-149
Authors: P. Vijayaraju and Z.M.I. Sajath





 All rights are reserved with Research India Publications                             Home  Journals  Contact